| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump had compromised force sensor system alarm during the rewind.The customer blood glucose level was unknown.Troubleshooting was performed.Customer stated that the drive support cap was protruded and they had to push it in, because it pops out, for it to prime.Customer stated that the streaming of insulin during priming, rather than dripping out.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.